MATHEMATICA BOHEMICA, Vol. 125, No. 1, pp. 77-86 (2000)

Convergence theorems for the PU-integral

Giuseppa Riccobono

Giuseppa Riccobono, Dipartimento di Matematica, Universita di Palermo, Via Archirafi, 34, IT–90123 Palermo, Italy

Abstract: We give a definition of uniform PU-integrability for a sequence of $\mu$-measurable real functions defined on an abstract metric space and prove that it is not equivalent to the uniform $\mu$-integrability.

Keywords: PU-integral, PU-uniform integrability, $\mu$-uniform integrability

Classification (MSC2000): 05C10, 05C75

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition